MathSciNet Relay Station
MathSciNet bibliographic data
MR2299712 (2008g:60300) 60K35
van der Hofstad, Remco; den Hollander, Frank; Slade, Gordon The survival probability for critical spread-out oriented percolation above $4+1$ dimensions. I. Induction. Probab. Theory Related Fields 138 (2007), no. 3-4, 363–389.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement